# SDR SWIA971475

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT RED A LIGHT STAYS ON  AFTER RETRACTION.  RETURNED TO SLC.  ADJUSTED RIGHT MLG UPLOCK ROLLER AND UPLOCK PROXIMITY SENSORS IAW EMB 120 MM 32-61-01.  OPS CHECK GOOD UPON RETRACTION.
